skin-hair-icon

Fungal Infection

Having fungal infection around groin since 5 months. Went to Dermatologist for it and I took treatment of Terbinafine oral tab. and cream as well . But after I stopped using it , infection started again and increased. Continuing it again since that time but it's not completely healing . It's costly as well . How long ?
views-icons 40 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Go through my health feed on practo on fungal infection,.Ringworm What you should know. Avoid any cream that may contain steroid. Do not use antibiotics or antiseptic soaps. If anyone else in your family has infection then get their treatment done as well. Complete the course. and apply plain antifungal powder till summer is over.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Sometimes fungal infection is refractory to a single course of medications and due to reckless OTC preparation available and lack of government regulations the ordinary fungus have become drug resistant and increasingly becoming a problem for both doctors and patients. See your Dermatologist again and decide on how to get rid of your problem with his help. Is there a possibility of some other disease other than fungus ?
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Mumbai
I concur with Dr Agarwala. The fungus has probably become resistant. Apart from what Dr said, I will only stress upon NOT to use any OTC drugs as most contain steroids. Side effects of such creams are permanent and will only add to increased cost of therapy later on. Please visit your dermatologist again for further treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO